# SDR UALA2013031101446

- Difficulty date: March 10, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 49,559 hours, 5,961 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Part number: 40632060501
- Condition: Faulty
- Location: Crew Rest
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REST LOWER LOWER LOBE ATTENDANT REST SHUTOFF VALVE IS NOT IN THE COMMANDED POSITION.  REPLACED SHUTOFF VALVE PER MM, OPS CHECKED GOOD AND NO LEAKS. ALL MESSAGES CLEAR AND TEST PASSED.
